After effects of my Tachycardia ablation procedure

Hi -this a long shot I know, but 2 months ago I had a successful tachycardia ablation carried out with the consultant prerforming 28 ablations according to his report. Since then I I have incurred a very dry mouth whenever carrying out any exertion, which goes away gradually afterwards. Although the treatment stopped the tachycardia, I still had other issues which has resulted in having a pacemaker implantation two weeks ago, However, the dry mouth on exertion is still occurring.   Has anyone else experienced this after ablation?  Thanks for any thoughts.


3 Comments

Dry mouth

by AgentX86 - 2020-02-04 08:13:50

I can't imagine how a pacemaker could cause dry mouth. However, it's certainly possible that drugs  could have this side effect. Any new drugs?

I"m with X86

by Gotrhythm - 2020-02-04 15:23:40

It's easy to think anything that happens at the same time as we get a pacemaker is caused by the pacemaker. But that simply isn't true.

 A pacemaker is an electonic device that will help your heart to beat faster when it can't beat fast enough on its own. That's all.

It doesn't enter the bloodstream. There aren't any "side effects."

If the dry mouth is noticeable only when exercising, the first thing to look for, in my opinion, is mouth breathing.

Thanks for kind responses

by Jefficus - 2020-02-07 05:53:02

I was not suggesting that the Pacemaker was causing the dry mouth on exertion, but might be side effect of earlier Tachycardia ablation procedure particularly as 28 ablations were performed, withe rsultant scarring. Can Gotrythm please expand on mouth breathing suggestion as I have been feeling quite a lot of anxiety recently about whether I would get back to normal and my health in the futrure.Thanks aagin for your kind responses.

You know you're wired when...

Your signature looks like an EKG.

Member Quotes

It becomes a part of your body just like any other part.